Alert archive / California / Heat Advisories in 2015
Heat Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this heat advisory at Jun 30, 2015, 4:20 PM PDT. It took effect at Jul 1, 2015, 1:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 4:20 PM PDT (23:20 UTC)
- In effect from
- Jul 1, 2015, 1:00 PM PDT
- Expired
- Jul 3, 2015, 1:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
067 WWUS76 KEKA 302320 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 420 PM PDT TUE JUN 30 2015 ...VERY HOT TEMPERATURES WEDNESDAY INTO THURSDAY... .A STOUT UPPER RIDGE BUILDING WESTWARD FROM THE GREAT BASIN WILL BRING VERY HOT CONDITIONS TO THE INTERIOR VALLEYS OF NW CALIFORNIA. A MONSOONAL MOISTURE FLOW FROM THE SOUTH WILL ALSO BRING SOME LOW LEVEL MOISTURE TO THE REGION. THIS WILL CAUSE THE OVERNIGHT LOWS TO NOT DROP BELOW ABOUT THE MID 60S. WITH HIGH OVERNIGHT LOWS AND DAYTIME HIGHS NEAR 110...A HEAT ADVISORY WAS DETERMINED APPROPRIATE. TEMPERATURE WILL FALL SLIGHTLY BY FRIDAY. CAZ003-004-011230- /O.NEW.KEKA.HT.Y.0001.150701T2000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 420 PM PDT TUE JUN 30 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT FRIDAY. * LOCATIONS: TRINITY COUNTY VALLEYS AND FAR EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. * TIMING: TEMPERATURES WILL RISE RAPIDLY ON WEDNESDAY PEAKING IN THE AFTERNOON HOURS. OVERNIGHT TEMPERATURES WILL REMAIN WARM ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: HIGHS ARE EXPECTED TO REACH 105 TO 110 ON WEDNESDAY. OVERNIGHT LOW WILL ONLY DIP INTO THE UPPER 60S THEN RISE QUICKLY AGAIN THURSDAY TO AROUND 110. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ CAZ076-011230- /O.NEW.KEKA.HT.Y.0001.150701T2000Z-150702T0800Z/ MENDOCINO INTERIOR- 420 PM PDT TUE JUN 30 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY. * LOCATIONS: INTERIOR VALLEYS OF MENDOCINO COUNTY...INCLUDING UKIAH...LAYTONVILLE...AND POTTER VALLEY. * TIMING: TEMPERATURES WILL RISE RAPIDLY ON WEDNESDAY PEAKING IN THE AFTERNOON HOURS. OVERNIGHT TEMPERATURES WILL REMAIN WARM ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: HIGHS ARE EXPECTED TO REACH 105 TO 110. OVERNIGHT LOW WILL ONLY DIP INTO THE UPPER 60S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
5 follow-up statements
885 WWUS76 KEKA 011223 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 523 AM PDT WED JUL 1 2015 ...VERY HOT TEMPERATURES TODAY INTO THURSDAY... .A STRONG UPPER RIDGE BUILDING WESTWARD FROM THE GREAT BASIN WILL BRING VERY HOT CONDITIONS TO THE INTERIOR VALLEYS OF NORTHWEST CALIFORNIA. A MONSOONAL MOISTURE FLOW FROM THE SOUTH WILL ALSO BRING SOME LOW LEVEL MOISTURE TO THE REGION. THIS WILL CAUSE THE OVERNIGHT LOWS REMAIN IN THE UPPER 60S TO LOWER 70S. WITH HIGH OVERNIGHT LOWS AND DAYTIME HIGHS NEAR 110...A HEAT ADVISORY CONTINUES IN EFFECT. TEMPERATURE WILL FALL SLIGHTLY BY FRIDAY. CAZ003-004-020130- /O.CON.KEKA.HT.Y.0001.150701T2000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 523 AM PDT WED JUL 1 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM FRIDAY... * LOCATIONS: TRINITY COUNTY VALLEYS AND FAR EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. * TIMING: TEMPERATURES WILL RISE RAPIDLY TODAY...PEAKING IN THE AFTERNOON HOURS. OVERNIGHT TEMPERATURES WILL REMAIN WARM ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: HIGHS ARE EXPECTED TO REACH 105 TO 110 ON WEDNESDAY. OVERNIGHT LOW WILL ONLY DIP INTO THE UPPER 60S THEN RISE QUICKLY AGAIN THURSDAY TO AROUND 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$ CAZ076-020130- /O.CON.KEKA.HT.Y.0001.150701T2000Z-150702T0800Z/ MENDOCINO INTERIOR- 523 AM PDT WED JUL 1 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM THURSDAY... * LOCATIONS: INTERIOR VALLEYS OF MENDOCINO COUNTY...INCLUDING UKIAH...LAYTONVILLE...AND POTTER VALLEY. * TIMING: TEMPERATURES WILL RISE RAPIDLY TODAY...PEAKING IN THE AFTERNOON HOURS. OVERNIGHT TEMPERATURES WILL REMAIN WARM ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: HIGHS ARE EXPECTED TO REACH 105 TO 110. OVERNIGHT LOW WILL ONLY DIP INTO THE UPPER 60S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$
491 WWUS76 KEKA 012207 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT WED JUL 1 2015 ...VERY HOT TEMPERATURES INTO THURSDAY... A STRONG UPPER RIDGE BUILDING WESTWARD FROM THE GREAT BASIN WILL BRING VERY HOT CONDITIONS TO THE INTERIOR VALLEYS OF NORTHWEST CALIFORNIA. A MONSOONAL MOISTURE FLOW FROM THE SOUTH WILL ALSO BRING SOME LOW LEVEL MOISTURE TO THE REGION. THIS WILL CAUSE THE OVERNIGHT LOWS TO REMAIN IN THE UPPER 60S TO LOWER 70S. WITH HIGH OVERNIGHT LOWS AND DAYTIME HIGHS APPROACHING 105 TO 110...A HEAT ADVISORY REMAINS IN EFFECT. TEMPERATURES WILL FALL SLIGHTLY BY FRIDAY. CAZ003-004-021115- /O.CON.KEKA.HT.Y.0001.000000T0000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 307 PM PDT WED JUL 1 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT FRIDAY... * LOCATIONS: TRINITY COUNTY VALLEYS AND FAR EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. * TIMING: OVERNIGHT TEMPERATURES WILL REMAIN WARM TONIGHT ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: OVERNIGHT LOWS WILL ONLY DIP INTO THE UPPER 60S THEN RISE QUICKLY AGAIN THURSDAY TO NEAR 105 TO 110. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$ CAZ076-020800- /O.CON.KEKA.HT.Y.0001.000000T0000Z-150702T0800Z/ MENDOCINO INTERIOR- 307 PM PDT WED JUL 1 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT THURSDAY... * LOCATIONS: INTERIOR VALLEYS OF MENDOCINO COUNTY...INCLUDING UKIAH...LAYTONVILLE...AND POTTER VALLEY. * TIMING: OVERNIGHT TEMPERATURES WILL REMAIN WARM ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: OVERNIGHT LOWS WILL ONLY DIP INTO THE UPPER 60S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$
828 WWUS76 KEKA 020810 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 110 AM PDT THU JUL 2 2015 ...VERY HOT TEMPERATURES INTO THURSDAY... A STRONG UPPER RIDGE WILL BRING VERY HOT CONDITIONS TO THE INTERIOR VALLEYS OF NORTHWEST CALIFORNIA. A MONSOONAL MOISTURE FLOW FROM THE SOUTH WILL ALSO BRING SOME LOW LEVEL MOISTURE TO THE REGION. WITH HIGH OVERNIGHT LOWS AND DAYTIME HIGHS APPROACHING 105...A HEAT ADVISORY REMAINS IN EFFECT. TEMPERATURES WILL FALL SLIGHTLY BY FRIDAY. CAZ076-020915- /O.EXP.KEKA.HT.Y.0001.000000T0000Z-150702T0800Z/ MENDOCINO INTERIOR- 110 AM PDT THU JUL 2 2015 ...HEAT ADVISORY HAS EXPIRED... ALTHOUGH HIGH TEMPERATURES WILL BE LOWER THAN THE LAST COUPLE OF DAYS...MAXIMUM READINGS WILL STILL RISE TO AROUND 100 DEGREES OVER SOME VALLEY LOCATIONS THIS AFTERNOON. SLIGHTLY LOWER TEMPERATURES ARE EXPECTED FRIDAY AND INTO THE WEEKEND. $$ CAZ003-004-022115- /O.CON.KEKA.HT.Y.0001.000000T0000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 110 AM PDT THU JUL 2 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM FRIDAY... * LOCATIONS: TRINITY COUNTY VALLEYS AND FAR EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. * TIMING: OVERNIGHT TEMPERATURES WILL REMAIN WARM TONIGHT ONLY TO RISE QUICKLY ONCE AGAIN ON THURSDAY. * TEMPERATURES: OVERNIGHT LOWS WILL ONLY DIP INTO THE UPPER 60S THEN RISE QUICKLY AGAIN THURSDAY TO NEAR 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$
788 WWUS76 KEKA 021955 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1255 PM PDT THU JUL 2 2015 ...VERY HOT TEMPERATURES THROUGH THIS EVENING... A STRONG UPPER RIDGE IS PRODUCING VERY HOT CONDITIONS IN THE INTERIOR VALLEYS OF NORTHWEST CALIFORNIA. A MONSOONAL MOISTURE FLOW FROM THE SOUTH WILL ADVECT LOW LEVEL MOISTURE TO THE REGION. WITH HIGH OVERNIGHT LOWS AND DAYTIME HIGHS APPROACHING 105...A HEAT ADVISORY REMAINS IN EFFECT. TEMPERATURES WILL FALL SLIGHTLY BY FRIDAY. CAZ003-004-030800- /O.CON.KEKA.HT.Y.0001.000000T0000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1255 PM PDT THU JUL 2 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT FRIDAY... * LOCATIONS: TRINITY COUNTY VALLEYS AND FAR EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. * TIMING: TEMPERATURES WILL REMAIN WARM THROUGH THIS EVENING. * TEMPERATURES: OVERNIGHT LOWS WILL ONLY DIP INTO THE UPPER 60S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. $$
918 WWUS76 KEKA 030759 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1259 AM PDT FRI JUL 3 2015 CAZ003-004-030900- /O.EXP.KEKA.HT.Y.0001.000000T0000Z-150703T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1259 AM PDT FRI JUL 3 2015 ...HEAT ADVISORY WILL EXPIRE AT 1 AM EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this heat advisory went out at Jun 30, 4:01 PM PDT, 19 minutes earlier.
Area forecast discussion, Jun 30, 4:01 PM PDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
401 PM PDT TUE JUN 30 2015
.SYNOPSIS...VERY HOT CONDITIONS WILL CONTINUE ACROSS THE INTERIOR
VALLEYS THROUGH THURSDAY. SEASONAL CONDITIONS WILL REMAIN ALONG
THE COASTAL PLAINS. MONSOONAL MOISTURE WILL BRING A SLIGHT CHANCE
OF THUNDERSTORMS TO THE MOUNTAINS LATE IN THE WEEK AND OVER THE
WEEKEND.
&&
.DISCUSSION...UPPER LEVEL RIDING REMAINS SITUATED OVER THE WESTERN
UNITED STATES WITH NORTHWEST CALIFORNIA ON THE WESTERN PERIPHERY.
VERY HOT CONDITIONS ARE EXPECTED FOR THE NEXT SEVERAL DAYS WITH
AFTERNOON HIGH TEMPERATURES ACROSS INTERIOR NORTHWEST CALIFORNIA
CLIMBING INTO THE 100S TODAY THROUGH THURSDAY. MODEL GUIDANCE
CONTINUES TO INDICATE NEAR RECORD HIGH TEMPERATURES WILL BE
POSSIBLE ACROSS THE INTERIOR, INCLUDING WEAVERVILLE AND UKIAH.
OVERNIGHT LOWS ARE FORECAST TO BE IN THE UPPER 60S AND LOWER 70S
EACH NIGHT. IN COORDINATION WITH NEIGHBORING OFFICES, LOTS OF
LOCAL DISCUSSION, AND TO MAINTAIN A CONSISTENT MESSAGE ACROSS
NORTHERN CALIFORNIA, HAVE OPTED TO ISSUE A HEAT ADVISORY FOR THE
INTERIOR ZONES. THIS PROVED TO BE THE FORECAST CHALLENGE OF THE
DAY AS THE OVERNIGHT LOWS FALL SLIGHTLY BELOW OUR ADVISORY
CRITERIA. HOWEVER, WITH THE HEAT BEING A MULTI-DAY EVENT FOR MANY
OF OUR AREAS IN TRINITY COUNTY, I COULD NOT IGNORE THE POTENTIAL
IMPACTS TO HUMANS AND LIVE STOCK. OVERNIGHT LOWS FOR TRINITY, AND
INTERIOR MENDOCINO, HUMBOLDT, AND DEL NORTE COUNTIES WILL BE
UNCOMFORTABLE WITHOUT THE USE OF AIR CONDITIONING.
MOISTURE HAS BEGUN TO SPREAD OVER NORTHWEST CALIFORNIA TODAY
WITH SOUTHEASTERLY FLOW ON THE WESTERN EDGE OF THE UPPER RIDGE.
THIS MOISTURE HAS BROUGHT AN INCREASE IN HIGH AND MID LEVEL CLOUD
COVER AND A MORE UNSTABLE ATMOSPHERE. PRECIPITABLE WATER
VALUES REMAIN AROUND A HALF INCH, BUT WILL INCREASE TO 1-1.5
INCHES BY THURSDAY THROUGH SATURDAY. MOISTURE RETURN TODAY AND
WEDNESDAY DOES NOT APPEAR TO BE SUFFICIENT TO OVERCOME A MID LEVEL
INVERSION, THOUGH SOME CONVECTIVE BUILDUPS ARE SHOWING ON VISIBLE
SATELLITE OVER THE YOLLA BOLLYS THIS AFTERNOON. KEPT A SLIGHT
CHANCES FOR SHOWERS OVER THE YOLLA BOLLY MOUNTAINS THIS AFTERNOON
CONSIDERING A STRAY SHOWER COULD DEVELOP BUT THUNDER SEEMS
UNLIKELY. DID PULL SHOWERS OUT OF THE FORECAST FOR THURSDAY AS THE
MIDLEVEL INVERSION LOOKS TO BE TOO DIFFICULT TO OVERCOME.
ONCE THE BETTER MOISTURE MOVES INTO THE REGION THE ATMOSPHERE
WILL BECOME MUCH MORE UNSTABLE AND THUNDERSTORM CHANCES WILL
INCREASE. THE GFS AND NAM REMAIN BULLISH WITH 500-1500 J/KG OF
SURFACE BASED CAPE EACH AFTERNOON THURSDAY THROUGH SATURDAY OVER
THE INTERIOR MOUNTAINS AND ADDITIONAL HIGH BASED INSTABILITY
DURING THE OVERNIGHT PERIODS INCLUDING OVER THE COAST. ADD IN SOME
DECENT 0-6KM SHEAR ON SATURDAY AS A JET STREAK MOVES OVERHEAD,
AND STORMS COULD BECOME SCATTERED AND POSSIBLY STRONG IF
CONDITIONS PAN OUT AS THE GFS CURRENTLY INDICATES. WITH THIS ALL
SAID, THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THE
THUNDERSTORM FORECAST AS MID AND HIGH CLOUD COVER COULD EASILY
RESTRICT STORM DEVELOPMENT EACH DAY. DECIDED TO TARGET SATURDAY AS
THE MOST LIKELY DAY FOR STORM DEVELOPMENT BY INTRODUCING 25 TO 30
PERCENT POPS OVER THE HIGHER MOUNTAINS.
WITH THE INCREASING CLOUD COVER ACROSS THE REGION FRIDAY INTO THE
WEEKEND, TEMPERATURES WILL LIKELY STEADILY DECLINE BACK TO CLOSER
TO NORMAL BY SUNDAY.
STRATUS WILL IMPACT COASTAL AREAS DURING THE NIGHT AND MORNING HOURS
THROUGH AT LEAST WEDNESDAY. SOME WEAK OFFSHORE FLOW MAY BRING BETTER
CLEARING TO THE COAST THURSDAY THROUGH SATURDAY BEFORE A SOUTHERLY
SURGE DEVELOPS SENDING MORE WIDESPREAD STRATUS BACK NORTH UP THE
COASTLINE. RPA/BFG
&&
.AVIATION...STRATUS ALONG THE REDWOOD COAST PENETRATED WELL INTO
COASTAL RIVER VALLEYS OVERNIGHT AND EARLY MORNING. BY NOON CLOUDS
HAD MOSTLY RETREATED TO THE IMMEDIATE COASTLINE. OVER PARTS OF
EUREKA/HUMBOLDT BAY SKIES CLEARED QUITE SUFFICIENTLY. HOWEVER,
STRATUS DID CONTINUE ALONG THE PERIPHERY OF ACV AND CEC AIRPORTS
KEEPING CIGS AROUND 500 FEET INTO MID-AFTERNOON. THEREFORE EXPECT
POCKETS OF BRIEF CLEARING THROUGH THE REMAINDER OF AFTERNOON/EARLY
EVENING BEFORE THE LOW CLOUDS ONCE AGAIN SATURATE THE COAST AND
NEAR COASTAL RIVER VALLEYS WITH LIFR/IFR CONDITIONS. TA
&&
.MARINE...A BUILDING RIDGE OF HIGH PRESSURE OFFSHORE AND AN
INTENSIFYING THERMAL TROUGH OVER CALIFORNIA WILL STRENGTHEN THE
PRESSURE GRADIENT ACROSS THE COASTAL WATERS THROUGH TONIGHT. A
LATE MORNING ASCAT PASS INDICATED STRONG WIDESPREAD WINDS WITH
NEARSHORE BUOYS GUSTING INTO THE LOWER 20 KT RANGE. COASTAL
WEATHER STATIONS, HOWEVER, SHOWED MOSTLY LIGHT TO MODERATE WINDS
RIGHT AT THE COAST. WINDS WILL INCREASE FURTHER THROUGH THE
EVENING RESULTING IN GALE FORCE GUSTS ACROSS THE NORTHERN OUTER
WATERS AND FRESH TO STRONG WINDS ELSEWHERE. STEEP SEAS WILL BUILD
IN RESPONSE TO THE WINDS WITH THE LARGEST WAVES OFFSHORE REACHING
9 TO 12 FT AROUND 9 SECONDS. THE GALE WARNING WILL BEGIN LATE THIS
AFTERNOON IN ADDITION TO SMALL CRAFT ADVISORIES FOR THE INNER
WATERS. ADVISORIES NEARSHORE WILL BE SHORTER LIVED AND MORE
MARGINAL THAN THE OUTER WATERS BUT JUSTIFIED WITH OBSERVATIONS
SHOWING STEEP SEAS AND GUSTY WINDS NEAR SOME OF THE MAIN NORTH
COAST HARBORS LATE THIS AFTERNOON. THE WARNING AND/OR ADVISORIES
MAY NEED TO BE TAILORED IF CONDITIONS SUBSIDE MORE QUICKLY. THE
MODELS CONTINUE TO SHOW WINDS SLACKENING UP ON WEDNESDAY THEN
PERHAPS STRENGTHENING A TAD TOWARD THE LATER PART OF THE WEEK OVER
THE OUTER WATERS. BY SATURDAY NORTH WINDS SHOULD EASE AS BROAD LOW
PRESSURE DEVELOPS OVER THE AREA AND SOUTHERLY WINDS SURGE
NORTHWARD ALONG THE ENTIRE COAST. /KML
&&
.FIRE WEATHER...VERY HOT AFTERNOON TEMPERATURES AND LOW MIN RH IN
THE TEENS IS EXPECTED THROUGH THURSDAY ACROSS INTERIOR NORTHWEST
CALIFORNIA WITH A RIDGE OF HIGH PRESSURE IN PLACE. WINDS WILL REMAIN
PRIMARILY DIURNALLY AND TERRAIN BASED, SO DESPITE THE HEAT, NO
SIGNIFICANT FIRE WEATHER CONCERNS ARE EXPECTED BASED OFF THE RH,
TEMPERATURES, AND WIND ALONE.
A MORE SIGNIFICANT CONCERN WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS THURSDAY THROUGH SATURDAY, INCLUDING THE POTENTIAL
FOR STORMS TO APPROACH COASTAL AREAS, AFTER THE VERY HOT AND DRY
WEATHER. AT THIS TIME THE BEST CHANCE LOOKS TO BE SATURDAY OVER
THE INTERIOR PORTIONS OF NORTHWEST CALIFORNIA WHERE STORMS HAVE
THE POTENTIAL TO BE SCATTERED. HOWEVER, WITH PRECIPITABLE WATER
VALUES OVER AN INCH, STORMS WILL LIKELY BE OF THE WET VARIETY.
RPA/BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY FOR
CAZ076.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 AM PDT FRIDAY FOR
CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT WEDNESDAY FOR PZZ450.
GALE WARNING UNTIL 8 AM PDT WEDNESDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT WEDNESDAY FOR PZZ475.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 30, 5:34 AM PDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 534 AM PDT TUE JUN 30 2015 CAZ003-004-076-011245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 534 AM PDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE WEEK WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH OR EXCEED 110 DEGREES TODAY THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE WEEK WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH OR EXCEED 110 DEGREES TODAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-011245- REDWOOD COAST-MENDOCINO COAST- 534 AM PDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:53 PM PDT | Small Craft Advisory | EKA | 65 hr | |
| Jun 30, 2:20 AM PDT | Gale Warning | EKA | 24 hr |
Nearby
Heat Advisories in California, 2015Every heat advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.